# SDR COMA9810050

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 3006041
- Condition: Cracked
- Location: Mlg
- Part time: 16,403 hours
- Component: 314461
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REMOVED WHEEL ASSEMBLY FROM A/C DUE TO TIRE WAS FOUND FLAT.  WHEEL SHOP INFLATED TIRE AND FOUND INBOARD HALF CRACKED AT BOTTOM OF KEY INSERT BOSS.  WHEEL HALF (P/N 300-604-1) HAS BEEN REMOVED FROM SERVICE.
